# SDR ASOA05747

- Difficulty date: September 9, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4620 - DURING CRUISE FROM ABE-ATL, AT APPROX 28,000 FEET THE CREW RECEIVED A HYD NR 1 HI TEMP MESSAGE.  THE QRH WAS COMPLIED WITH AND THE CREW SHUTDOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO GSP, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDRAULIC SYSTEM TRANSDUCER AND CONNECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
